# SDR ASMF200603008

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 38,733 hours, 30,824 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: L
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 70 KTS AND  RETURNED TO PLATFORM, VHF COMM NR 1 FAILED IN FORWARD 118.1 FREQUENCY.  SYSTEM WAS TESTED IAW MM 23-20-00, BEING CORRECT. MAIN LANDING GEAR BRAKES WERE CHECKED IAW MM 32-42-01, ALL CORRECT.
